# SDR BJNA001101

- Difficulty date: November 4, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 18916
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INTERIOR OVERWING EXIT HATCH INOPERATIVE, LEFT AND RIGHT.  REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY, OPS CHECK NORMAL IAW BMM 33-51-31.  (M)
